# SDR AUS20010956

- Difficulty date: September 4, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 3520 · Passenger Oxygen System
- Part: Lanyard
- Part number: 28003101
- Condition: Missing
- Location: Passenger Oxygen
- Component: Passenger Oxygen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OXYGEN MASKS LOCATED AT SEATS 26J/K HAD MISSING LANYARDS (3OFF).
